# SDR SWAA2024082612914

- Difficulty date: July 15, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED ON VAPOR BARRIER R/H SIDE RBL 45 AND RBL 54.21 2024-421087<[01] REPLACED BRACKET LOCATED ON VAPOR BARRIER R/H SIDE RBL 45 AND RBL 54.21 IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 11A1001 SHEET 378 REV:A SEE INDIVIDUAL SIGN OFF BELOW. INSTALLATION WILL BE DOCUMENTED IN TTG8Q00UC9HS.;[02] CORRECTED STEP 1. REPLACED BRACKET LOCATED ON VAPOR BARRIER R/H SIDE RBL 45 AND RBL 54.21 IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A1001 SHEET 378 REV:A SEE INDIVIDUAL SIGN OFF BELOW. INSTALLATION WILL BE DOCUMENTED IN TTG8Q00UC9HS.;[03] REPLACED BRACKET LOCATED ON VAPOR BARRIER R/H SIDE RBL 45 AND RBL 54.21 IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A1001 SHEET 378 REV:A SEE INDIVIDUAL SIGN OFF BELOW. INSTALLATION WILL BE DOCUMENTED IN TTG8Q00UC9HS.
